A BOUNDEDNESS CRITERION FOR SUB-HARMONIC FUNCTIONS

被引:0
作者
YOSHIDA, H
机构
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES | 1981年 / 24卷 / AUG期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:148 / 160
页数:13
相关论文
共 10 条
[1]  
Azarin VS., 1969, AM MATH SOC TRANSL, V80, P119
[2]   Extension of the theorem of Liouville [J].
Carleman, T .
ACTA MATHEMATICA, 1927, 48 (3-4) :363-366
[3]  
DENY J, 1947, CR HEBD ACAD SCI, V224, P1046
[4]  
DOMAR Y, 1957, ARK MAT, V3, P429, DOI 10.1007/BF02589497
[5]  
Hayman W., 1976, SUBHARMONIC FUNCTION, VI
[6]  
Hayman WK., 1967, RES PROBLEMS FUNCTIO
[7]  
Phragmen E, 1908, ACTA MATH-DJURSHOLM, V31, P381
[8]  
Rado T, 1937, SUBHARMONIC FUNCTION
[9]  
WOLF F, 1939, J LOND MATH SOC, V14, P208
[10]  
[No title captured]